IJPAM: Volume 78, No. 6 (2012)

SUBSPACE-CHAOTIC OPERATORS
AND SUBSPACE-WEAKLY MIXING OPERATORS

Sorayya Talebi$^1$, Mansooreh Moosapoor$^2$
$^{1,2}$Payame Noor University
P.O. Box 19395-4697, Tehran, IRAN


Abstract. In this paper we introduced subspace-chaotic and subspace-weakly mixing operators. We construct an example of a subspace-chaotic operator and prove sufficient conditions for an operator to be subspace-weakly mixing.

Received: January 11, 2012

AMS Subject Classification: 47A16, 47B37, 37B99

Key Words and Phrases: subspace-hypercyclicity, chaotic operators, subspace-chaotic operators, subspace-weakly mixing operators

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 6